# SDR AALA201909069002

- Difficulty date: September 5, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 59,985 hours, 9,930 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221492102
- Part serial: 1094
- Condition: Unreliable
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS R AUTOPILOT DISENGAGED (UNCOMMANDED) DURING CLIMB OUT. MAINTENANCE PERFORMED FCC TEST, AILERON SERVO TEST, RUDDER SERVO, ELEVATOR SERVO TEST AND ALSO 30 AND 40 TEST. NO FAULTS NOTED. MAINTENANCE REMOVED & REPLACED THE AFCS MODE CONTROL PANEL IAW AMM 22-11-02. OPS TEST OK.
